MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (COYOL) RADIAL JAW¿ 4; FORCEPS, BIOPSY, NON-ELECTRIC

BOSTON SCIENTIFIC - COSTA RICA (COYOL) RADIAL JAW¿ 4; FORCEPS, BIOPSY, NON-ELECTRIC
Model Number M00513411
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blood Loss (2597)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the complainant, the suspect device is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a radial jaw¿ 4 standard capacity with needle biopsy forceps was used in the stomach or colon during a biopsy procedure performed on an unknown date.According to the complainant, bleeding was noted after the procedure.The patient was re-hospitalized and underwent transfusion.Reportedly, the patient was ¿without real risk factors¿ for hemorrhagic events.

Brand Name
RADIAL JAW¿ 4
Common Device Name
FORCEPS, BIOPSY, NON-ELECTRIC
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (COYOL)
2546 first street
propark free zone
alajuela
CS 
MDR Report Key7639424
Report Number3005099803-2018-02047
Device Sequence Number1645340
Product Code FCL
UDI-Device Identifier08714729777984
UDI-Public08714729777984
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/13/2021
Device Model NumberM00513411
Device Catalogue Number1341
Device Lot Number21858054
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2018
Initial Report FDA Received Date06/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;